# SDR FDKA200704174

- Difficulty date: April 20, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,842 hours, 11,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER BUTT STRAP BETWEEN FRAME 15 TO JUST AFT OF FRAME 16 IS CORRODED BEYOND ALLOWABLE LIMITS.  DAMAGE WAS REPAIRED.
